# SDR IPXA2021031566817

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 35,486 hours, 24,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Damaged
- Location: Upper Surface
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/APOS 11/12 SEAT TRACK DAMAGE.REPAIRED SEAT TRACK IAW EO B757-5310-79593.
